Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Dark spots on face after using Propysalic cream. How to remove it?

hi sir,this is rajesh from india, sir, iwas used propysalic-n. at that time ihave so meny benefits,like glowing in my face,colour,and etc. but unfortunately onr day a I applyied large amount of propyslic n on my face,so suddenly it reflects dark black shades in my face, iwas using so meny darkspots removers but those are not worked,,,,,please help me,,,,,,,,,,, plz suggest me a anti marks remover cream............
Asked On : Wed, 12 Dec 2012
Answers:  2 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi, first of all let me inform you that propysalic cream is not ment for use on face , it can cause atrophy of your skin as it contains a potent steroid , plz stop its use on face. the dark spots are due to saly sylic acid in the preparation for which i would recommend use of a moistoriser only and it would be fine. take care
Answered: Thu, 13 Dec 2012
I find this answer helpful
Dermatologist Dr. Kalpana Pathak's  Response
Hi Rajesh,
It seems like, you developed some irritant reaction with propysalic n that later on healed with black pigmentation. First and foremost, I would like to highlight that medicines oral or topical should never be used without doctor's advise. Propysalic n is a strong cream rarely prescribed by dermatologist for use over the face and that too for cosmetic purposes. Use a good sunscreen with SPF more than 40, avoid sunexposure and take vitamin C supplements. Apply kojivit cream in morning and skinlite ever cream in night. Use very small amounts to be applied over face and do not rub either of these creams. If not having much response in 2 wk to 3 wk time, consult a dermatologist. Take care.
Answered: Thu, 13 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor